On the absolute Riesz summability of orthogonal series

Leindler, László: On the absolute Riesz summability of orthogonal series. Acta scientiarum mathematicarum, (46). pp. 203-209. (1983)

[img] Cikk, tanulmány, mű
math_046_203-209.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 46
Page Range: pp. 203-209
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 209. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14931

Actions (login required)

View Item View Item